- 즉각적인 주입 후 반응(Immediate post-injection reaction)
- 근육 약화(Muscular weakness)
- 근골격계 불편감(Musculoskeletal discomfort)
- 관절 가동 범위 감소(Joint range of motion decreased)
- 엑스레이 사지(X-ray limb)
- 자기공명영상관절(Magnetic resonance imaging joint)
이환 중 질병
Type 1 Diabetic POTS Migraines
Novolog, Trokendi, Metoprolol, Biotin, Vitamin D, Vitamin C, Potassium
xrays 12/31/2020 (orthopedic provider recommended) MRI 12/31/2020 (orthopedic provider recommended) upcoming surgical consultation d/t this ongoing issue
When vaccine was administered, seemed high on my arm.
I had immediate soreness and shoulder discomfort, I was told this was normal.
It continued to progress and I eventually had decreased ROM, weakness and sharp shooting pain in my shoulder.
Working at OI, I consulted provider, xrays were obtained and I was evaluated.
He strongly suggested an MRI be obtained as well.
That was completed the same day as my evaluation on 12/31/2020 (1 week and 2 days after the vaccine was administered).
The provider informed me that they have had patients with similar situations that were evaluated for frozen shoulder after having a vaccine d/t administration site and vaccine going into subacromial space.
He does report that this was my case/situation, upon my exam, I had severe inflammation with this as well-he is now having me follow up for a surgical consultation for my shoulder to be repaired.
Today's date is 1/7/2021, I have these same ongoing symptoms that have continued since day of administration, without diminishing in severity.
He is unable to provide an injection d/t my upcoming second dose of the COVID vaccine this next week, 1/12/2021.
He strongly suggests that my 2nd vaccine be administered elsewhere-advised NOT be administered in the same shoulder OR in opposite to cause these symptoms to flare.
He advised in gluteus if possible to avoid any further issues if at all possible.